Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 34, NWS Dodge City, KS

November 24, 201027 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Nov 24, 2010, 3:18 AM CST for 27 counties in Kansas. It took effect at Nov 24, 2010, 1:00 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2010, 3:18 AM CST (09:18 UTC)
In effect from
Nov 24, 2010, 1:00 PM CST
Expired
Nov 24, 2010, 3:49 PM CST
In force
3 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1728 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
544 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WWUS73 KDDC 240918
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
318 AM CST WED NOV 24 2010

...STRONG NORTH WINDS EXPECTED THIS AFTERNOON...

.A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS SOUTHWEST AND SOUTH
CENTRAL KANSAS DURING THE AFTERNOON. WEST TO SOUTHWEST WINDS WILL
SHIFT ABRUPTLY TO THE NORTH AND INCREASE TO 25 TO 35 MPH WITH GUSTS
TO AROUND 45 MPH.

KSZ030-031-043>046-061>066-074>081-084>090-241730-
/O.NEW.KDDC.WI.Y.0034.101124T1900Z-101125T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
318 AM CST WED NOV 24 2010 /218 AM MST WED NOV 24 2010/

...WIND ADVISORY IN EFFECT FROM 1 PM CST /NOON MST/ THIS
AFTERNOON TO 6 PM CST /5 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM CST /NOON MST/ THIS
AFTERNOON TO 6 PM CST /5 PM MST/ THIS EVENING. 

* TIMING: AN ARCTIC COLD FRONT WILL MOVE FROM HAYS TO SYRACUSE BY
  1 PM CDT...THEN TO LARNED...DODGE CITY AND JOHNSON CITY BY 3 OR
  4 PM...THEN TO MEDICINE LODGE TO ELKHART BY 4 TO 6 PM CDT.

* WINDS: NORTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO
  45 MPH.

* IMPACTS: THESE STRONG WINDS CAN MAKING DRIVING DIFFICULT
  ESPECIALLY ON EAST TO WEST ROADWAYS AND AROUND GRAIN ELEVATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

06
2 follow-up statements
937 
WWUS73 KDDC 241713
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1113 AM CST WED NOV 24 2010

...STRONG NORTH WINDS EXPECTED THIS AFTERNOON...

.A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS SOUTHWEST AND SOUTH
CENTRAL KANSAS THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL SHIFT
ABRUPTLY TO THE NORTH AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO
AROUND 45 MPH.

KSZ030-031-043>046-061>066-074>081-084>090-250000-
/O.CON.KDDC.WI.Y.0034.101124T1900Z-101125T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
1113 AM CST WED NOV 24 2010 /1013 AM MST WED NOV 24 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING. 

* TIMING: AN ARCTIC COLD FRONT WILL MOVE FROM HAYS TO SYRACUSE 
  BY 1 PM CDT...THEN TO LARNED...DODGE CITY AND JOHNSON CITY BY 
  3 OR 4 PM...THEN TO MEDICINE LODGE TO ELKHART BY 4 TO 6 PM 
  CDT. 

* WINDS: NORTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 
  45 MPH. 

* IMPACTS: THESE STRONG WINDS CAN MAKING DRIVING DIFFICULT 
  ESPECIALLY ON EAST TO WEST ROADWAYS AND AROUND GRAIN 
  ELEVATORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
276 
WWUS73 KDDC 242149
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
349 PM CST WED NOV 24 2010

...BREEZY CONDITIONS TO CONTINUE THIS EVENING...

.BREEZY CONDITIONS WILL CONTINUE THROUGH THE LATE AFTERNOON AND
EVENING AS NORTHERLY WINDS BEHIND A COLD FRONT .

KSZ030-031-043>046-061>066-074>081-084>090-242300-
/O.CAN.KDDC.WI.Y.0034.000000T0000Z-101125T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
349 PM CST WED NOV 24 2010 /249 PM MST WED NOV 24 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. 

NORTH WINDS ARE EXPECTED IN THE 20 TO 29 MPH RANGE WITH GUSTS AS
HIGH AS 35 MPH FOR THE REMAINDER OF THE LATE AFTERNOON AND
EVENING. A FEW LOCATIONS COULD SEE WINDS BRIEFLY SUSTAINED AT 30
MPH, BUT SPEEDS OF THIS MAGNITUDE WILL NOT BE WIDESPREAD. WINDS
WILL QUICKLY DIMINISH AFTER MIDNIGHT TO AROUND 15 MPH OR LESS.

$$

RUSSELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:15 PM CST, 12 hours 3 minutes earlier.

Area forecast discussion, Nov 23, 3:15 PM CST, 12 hours 3 minutes before
FXUS63 KDDC 212031
AFDDDC

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
315 PM CST TUE NOV 23 2010

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE IS THE TIMING AND SPEED OF THE POTENT
AND IMMINENT COLD FRONT TOMORROW.

FOR TONIGHT, DID NOT CHANGE MUCH. HOWEVER, SINCE THE HYS AREA HAS
REMAINED SOCKED IN ALL DAY TODAY, AND A SOUTHEASTERLY UPSLOPE
FLOW WILL HELP LOW LEVEL MOISTURE RIDE UP IN THE CENTRAL KANSAS
OVERNIGHT, INTRODUCED AREAS OF FOG IN OUR NORTHEAST ZONES AND
PATCHY FOG WORDING IN OUR SOUTHEAST AREAS. SOUTH TO SOUTHEAST WINDS
WILL BE 10 TO 20 MPH EARLY AND BECOME LIGHT AFTER MIDNIGHT. CLOUDS
ARE NOT EXPECTED, EXCEPT NORTH OF I-70 IN HAYS AND WAKEENEY AREAS,
AS PREVIOUSLY MENTIONED. MINIMUM TEMPS WILL BE TRICKY FOR ANY
AREAS THAT MIGHT GET FOG, BUT WENT WITH THE WARMEST MINS IN THE
SOUTHEAST NEAR P28 WITH 41F, AND DOWN TO AS LOW AS 31F IN THE EHA
AREA, WHERE NO CLOUDS AND LIGHT WINDS (UNTIL LATE) SHOULD ALLOW
FOR RAPID COOLING THIS EVENING IN MY WEST AND A STEADY FALL
OVERNIGHT.

WHEN COMPARING THE NAM, RUC, GFS, GEM AND ECMWF MODELS, IT APPEARS
THE FRONT WOULD ENTER OUT CWA ABOUT 15Z WEDNESDAY IN THE
NORTHWEST, ABOUT 18Z IN GCK, 19Z IN THE DDC AND BY 22Z OR SO IN
OUR SOUTHEASTERN CWA. BUT, KNOWING THE SPEED OF COLD AIR CAN OFTEN
MOVE SOUTH THROUGH THE CWA MUCH FASTER THAN DEPICTED IN THE
MODELS, HAVE OPTED TO BRING THE FRONT THROUGH 2-4 HOURS FASTER,
AND STILL FASTER IN OUR FAR WESTERN ZONES. COLD AIR CAN PLUNGE
SOUTH THROUGH THE PLAINS WITH LITTLE OR NO RESISTANCE. SO ALSO
LOWER MAX TEMPS IN MY WESTERN ZONES WEDNESDAY, DUE TO THE EXPECTED
SOUTHERN PLUNGE OF THE COLD FRONT. WILL ALSO HAVE FALLING DAY TIME
TEMPS AFTER THE FROPA WEDNESDAY AFTERNOON. SINCE OUR WESTERN 1/3RD
OF THE CWA HAS BEEN WITHOUT PRECIP IN SO LONG, THEY ARE PRIME FOR
ANY WILDFIRES THAT MAY GENERATE.  SO, WILL BE ISSUEING A FIRE
WEATHER WATCH FROM 10AM - 3PM WED, UNTIL THE FRONT PASSES THROUGH
THERE. FURTHERMORE, I CONSIDERED MENTION FLURRIES WITH THIS FAST
CHARGING COLD FRONT. BUT SINCE NO MODEL GENERATURES PRECIP AS THE
FRONT CROSSES OUR CWA, HAVE OPTED TO LEAVE ANY POPS OUT AT THIS TIME.

ALL MODELS BRING THE COLD AIR THROUGH AND PUSH IT FAR SOUTHWARD INTO
OKLAHOMA AND TEXAS WEDNESDAY NIGHT. THIS SHOULD BRING THE COLDEST
NIGHT OF THE SEASON FOR ALL OF OUR CWA. TEMPS SHOULD TUMBLE
WEDNESDAY NIGHT INTO 10F (GCK) TO 20F (P28) RANGE. WINDS WILL START
OUT IN THE 10 TO 20 MPH RANGE FROM THE NORTH, AND SHOULD BE FAIRLY
LIGHT TOWARD THANKSGIVING MORNING AS HIGH PRESSURE WILL BE BUILDING
IN FROM THE NORTHWEST. WIND CHILLS READINGS WILL DIP TO AROUND -7F
AROUND SUNRISE THURSDAY MORNING. EVEN THOUGH LITTLE OR NO CLOUDS ARE
EXPECTED THURSDAY, STILL THINK TEMPERATURES WILL STRUGGLE TO CLIMB
WITHIN THIS POLAR AIR MASS. DID NOT CHANGE ANY OF THANKSGIVINGS' MAX
T'S, LEAVING THEM IN THE 30F (HYS) TO 36F (P28) RANGE. /BURKE

DAYS 3-7...

BIGGEST CONCERNS DURING THE EXTENDED PERIOD ARE THE VERY COLD
OVERNIGHT LOW TEMPERATURES THANKSGIVING NIGHT AND THEN THE POTENTIAL
FOR RED FLAG CONDITIONS ON SATURDAY AND SUNDAY. ANOTHER STRONG WAVE
EARLY NEXT WEEK COULD BRING SOME LIGHT SNOW TO WESTERN KANSAS NEXT
MONDAY NIGHT.

VERY COLD AIR OVER THE NORTHERN PLAINS IS POISED TO DROP SOUTH
THROUGH WESTERN KANSAS ON WEDNESDAY AS A STRONG UPPER LEVEL SYSTEM
OVER THE NORTHERN ROCKIES MOVES EAST. TEMPERATURES THIS AFTERNOON
OVER MONTANA INTO THE DAKOTAS WERE IN THE SINGLE DIGITS. THIS AIR
WILL MODIFY SOMEWHAT AS IT MOVES SOUTH INTO THE CENTRAL PLAINS BUT
WE SHOULD BE SEEING THE COLDEST TEMPERATURES IN WESTERN KANSAS SO
FAR THIS SEASON LATER IN THE WEEK. DRY AIR BEHIND THE FRONT WILL
PERSIST OVER WESTERN KANSAS INTO THE WEEKEND. INITIALLY WINDS WILL
BE FAIRLY LIGHT WITH THE SURFACE HIGH PRESSURE IN PLACE BUT LEE SIDE
TROUGHING IS FORECAST TO DEVELOP WHICH WILL BRING INCREASING SOUTH
WINDS WHICH WOULD COMBINE WITH LOW DAYTIME RELATIVE HUMIDITY TO
BRING AN INCREASED THREAT FOR RED FLAG CONDITIONS. LATER SHIFTS WILL
HAVE TO KEEP AN EYE ON THIS.

THE MEDIUM RANGE MODELS CONTINUE TO SHOW ANOTHER TROUGH DIGGING INTO
THE WESTERN CONUS DURING THE WEEKEND AND MOVING OUT INTO THE CENTRAL
CONUS EARLY NEXT WEEK. THE ECMWF CONTINUES TO BE THE MODEL OF CHOICE
IN HOW IT HANDLES THIS SYSTEM. THE GFS CONTINUES TO BE THE MOST
PROGRESSIVE AS IT USUALLY IS. THIS MORNINGS RUN WAS A LITTLE SLOWER
AND DEEPER THAN YESTERDAYS. GFS ENSEMBLES WERE AGAIN GENERALLY
SLOWER THAN THE OPERATIONAL RUN SO THINK THAT THE GFS WILL CONTINUE
TO ADJUST WITH SUBSEQUENT RUNS.

THE ECMWF CONTINUES TO SHOW A CLOSED LOW DEVELOPING OVER SOUTHERN
COLORADO AND LIFTING OUT ACROSS WESTERN KANSAS. SOME UNCERTAINTY AS
TO WHAT PRECIPITATION WILL OCCUR WITH THE UPPER LOW AS THIS SYSTEM
COMES OUT WITH A BIT OF A POSITIVE TILT WHICH WOULD PUSH THE
MOISTURE FARTHER EAST.  HAVE CONTINUED THE 10-15 PERCENT POPS
THROUGH MONDAY NIGHT FOR NOW. /GERARD

&&

.AVIATION...

FOG/STRATUS CLEARED FOR THE MOST PART BY 19Z WITH HYS CLEARING
LAST.  EXPECT MAINLY CLEAR CONDITIONS THROUGH THE NEXT TAF PERIOD
WITH A POTENTIAL FOR FOG/STRATUS DEVELOPING AGAIN TONIGHT. SURFACE
WINDS SHOULD BE A LITTLE HIGHER AT LEAST EARLY ON, SO EXPECT BETTER
MIXING.  WILL PUT REDUCED VSBY IN TAFS WITH 2SM STARTING AROUND 9Z.
ALSO HAVE THE FRONT REACHING HYS AT 16Z FOLLOWED BY GCK AT 1630Z AND
DDC AT 17Z AS A FIRST GUESS. /REITER

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  36  59  12  34 /   0   0   0   0
GCK  32  56  10  32 /   0   0   0   0
EHA  31  54  13  34 /   0   0   0   0
LBL  33  59  14  34 /   0   0   0   0
HYS  34  52  10  30 /   0   0   0   0
P28  41  64  20  36 /  10  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR KSZ061-062-074>076-084>086.

&&

FN12/02/15
Hazardous weather outlook, Nov 23, 3:33 AM CST, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
333 AM CST TUE NOV 23 2010

KSZ030-031-043>046-061>066-074>081-084>090-241000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
333 AM CST TUE NOV 23 2010 /233 AM MST TUE NOV 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR AREAS OF DENSE FREEZING FOG THIS MORNING...GENERALLY EAST
OF LINE FROM HUGOTON TO LAKIN. WATCH OUT FOR SOME SLICK SPOTS
ESPECIALLY ON BRIDGE DECKS AND OVERPASSES. THE FREEZING FOG IS
EXPECTED TO LIFT BY MID MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL PLUNGE INTO WESTERN KANSAS ON WEDNESDAY WITH
TEMPERATURES FALLING FROM THE 50S AND 60S AND INTO THE 30S DURING
THE MID TO LATE AFTERNOON AND EVENING. WINDS WILL ALSO INCREASE
ABRUPTLY FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS OVER 45 MPH AT
TIMES WITH THE COLD FRONT. CRITICAL FIRE WEATHER CONDITIONS MAY
ALSO EXIST FOR A TIME AHEAD OF THE COLD FRONT GENERALLY WEST OF
LINE FROM JETMORE TO ASHLAND.

THE COLDEST AIR OF THE SEASON SO FAR CAN BE EXPECTED ON BOTH
THURSDAY AND FRIDAY MORNINGS WITH EARLY MORNING LOWS ONLY IN THE
TEENS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 2:58 AM CSTRed Flag WarningDDCGrant, Haskell, Meade, Morton, Seward, Stanton and 1 more13 hr

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.